Cayley graphs that have a quantum ergodic eigenbasis

Assaf Naor, Ashwin Sah, Mehtaab Sawhney, Yufei Zhao

Research output: Contribution to journalArticlepeer-review

Abstract

We investigate which finite Cayley graphs admit a quantum ergodic eigenbasis, proving that this holds for any Cayley graph on a group of size n for which the sum of the dimensions of its irreducible representations is o(n), yet there exist Cayley graphs that do not have any quantum ergodic eigenbasis.

Original languageEnglish (US)
Pages (from-to)599-617
Number of pages19
JournalIsrael Journal of Mathematics
Volume256
Issue number2
DOIs
StatePublished - Sep 2023

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Cayley graphs that have a quantum ergodic eigenbasis'. Together they form a unique fingerprint.

Cite this